Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Used dildo for anal pleasure. Had blood mixed lubrication. Why was stool brown and soft?

I had used a dildo to anally pleasure myself with and after I was done I noticed a good amount of blood mixed with lubrication . This was on December 24th after that it was difficult to go to the bathroom for a day and a half. Then I had normal bowel movements with mild discomfort, and my stool was light brown and soft. Now it s a green shade. Also there was, on separate occasions, a white glob along with my stool. Once on the 24th and now today. Can you help?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  781
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It appears that you may have sustained an injury to the anal canal or rectum during the process of inserting the object. The brownish discolouration of the stools could be due to blood tinged fecal matter and the white glob could be due to excessive mucus production due to the local inflamation.

If it has been a mild mucosal tear or injury, it will heal on its own. However, you have to prevent constipation since, hard stools can aggravate the injury and delay healing. I would advise you to take a fibre-rich diet and drink plenty of fluids. You can also try taking a natural fibre laxative like Naturolax or Fybogel powder. If you are having pain, you can use lignocaine gel for local application.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor